Threefolds of non negative Kodaira dimension with sectional genus less than or equal to 15
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 4, pp. 537-558.
@article{ASNSP_1986_4_13_4_537_0,
     author = {Livorni, Elvira Laura and Sommese, Andrew John},
     title = {Threefolds of non negative {Kodaira} dimension with sectional genus less than or equal to 15},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {537--558},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {4},
     year = {1986},
     mrnumber = {880398},
     zbl = {0636.14014},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_4_537_0/}
}
TY  - JOUR
AU  - Livorni, Elvira Laura
AU  - Sommese, Andrew John
TI  - Threefolds of non negative Kodaira dimension with sectional genus less than or equal to 15
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1986
SP  - 537
EP  - 558
VL  - 13
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1986_4_13_4_537_0/
LA  - en
ID  - ASNSP_1986_4_13_4_537_0
ER  - 
%0 Journal Article
%A Livorni, Elvira Laura
%A Sommese, Andrew John
%T Threefolds of non negative Kodaira dimension with sectional genus less than or equal to 15
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1986
%P 537-558
%V 13
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1986_4_13_4_537_0/
%G en
%F ASNSP_1986_4_13_4_537_0
Livorni, Elvira Laura; Sommese, Andrew John. Threefolds of non negative Kodaira dimension with sectional genus less than or equal to 15. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 4, pp. 537-558. http://www.numdam.org/item/ASNSP_1986_4_13_4_537_0/

[B] H.F. Baker, Principles of Geometry, vol. V, Cambridge, 1933. | JFM | Zbl

[Ba-P-V] W. Barth - C. Peters - A. Van De Ven, Compact Complex Surfaces, Springer-Verlag, Berlin - Heidelberg - New York (1984). | MR | Zbl

[Ba] W. Barth, Larsen's theorem on homotopy groups of projective manifolds Of small embedding codimension, Proc. Sympos. Pure Math., 29 (1975), pp. 307-313. | MR | Zbl

[F] W. Fulton, Intersection Theory, Springer-Verlag, Berlin - Heidelberg - New York (1984). | MR | Zbl

[Gr-H] P.A. Griffiths - J. Harris, Residues and zero cycles on algebraic varieties, Ann. of Math., 108 (1978), pp. 461-505. | MR | Zbl

[Be] A. Beauville, Variétés kähleriennes dont la première classe de Chern est nulle, J. Differential Geom., 18 (1983), pp. 755-782. | MR | Zbl

[Hal] R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Math. 156, Berlin - Heidelberg - New York (1970). | MR | Zbl

[Ha2] R. Hartshorne, Algebraic Geometry, Springer-Verlag, Berlin - Heidelberg- New York (1977). | MR | Zbl

[Ho-Sc] A. Holme - M. Schneider, A computer aided approach to codimension 2 subvarieties of Pn, n ≽ 6, preprint.

[K] Y. Kawamata, A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann., 261 (1982), pp. 43-46. | MR | Zbl

[R] M. Reid, Canonical 3-folds, « Algebraic Geometry», ed. by A. Beauville, Siythoff & Noordholf, Netherlands (1980). | MR

[Sh-So] B. Shiffman - A.J. Sommese, Vanishing theorems on complex manifolds, to appear in Progr. Math., Birkhauser. | MR | Zbl

[So1] A.J. Sommese, Complex subspaces of homogeneous complex manifolds.- II: Homotopy results, Nagoya Math. J., 86 (1982), pp. 101-129. | MR | Zbl

[So2] A.J. Sommese, Hyperplane sections of projective surfaces. - I : The adjunction mapping, Duke Math. J., 46 (1979), pp. 377-401. | MR | Zbl

[So3] A.J. Sommese, On the minimality of hyperplane sections of projective threefolds, J. Reine Angew. Math., 329 (1981), pp. 16-41. | MR | Zbl

[V] E. Viehweg, Vanishing theorems, J. Reine Angew. Math., 355 (1982),. pp. 1-8. | MR | Zbl